Zhang, Ziheng and Li, Jing (2015) Variational approach to solutions for a class of fractional boundary value problem. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (11). pp. 1-10. ISSN 1417-3875
|
Text
p3143.pdf Download (365kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/p3143.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 16 Jun 2015 08:55 |
Last Modified: | 11 Jan 2016 08:53 |
URI: | http://real.mtak.hu/id/eprint/24804 |
Actions (login required)
![]() |
Edit Item |